# SDR USAASB97279

- Difficulty date: October 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247US
- Make and model: Boeing 737201
- Aircraft serial: 22754
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 749965
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 20,176 hours
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: E, A

## Discrepancy

CLT - FLT 473 - DURING CLIMB-OUT, NR 1 ENGINE OIL TEMPERATURE REMAINED IN YELLOW.  WHEN ACFT LEVELED OFF AND POWER REDUCED, THE TEMP WENT TO RED RADIAL.  ACCOMPLISHED ABNORMAL PROCEDURE, BUT COULD NOT GET TEMP OUT OF YELLOW, ACCOMPLISHED IN-FLIGHT SHUT-DOWN OF ENGINE AND RETURNED TO FIELD (CLT).  ACFT LANDED WITHOUT FURTHER INCIDENT.  TOTAL SINGLE ENGINE TIME 18-20 MINUTES.  MAINTENANCE REPLACED ENGINE OIL COOLER AND INSPECTED ENGINE OIL FILTER.  GROUND RUN ENGINE AT HIGH POWER SETTINGS, OIL TEMP REMAINED IN GREEN.  LEAK AND OPERATIONAL CHECK OF SYSTEM WAS GOOD.  (X)
